Classification of quantum groups and Belavin-Drinfeld cohomologies for orthogonal and symplectic Lie algebras
Journal article, 2016
Author
B. Kadets
V.N. Karazin Kharkiv National University
Eugene Karolinsky
V.N. Karazin Kharkiv National University
Iulia Pop
University of Gothenburg
Chalmers, Mathematical Sciences, Mathematics
Alexander Stolin
University of Gothenburg
Chalmers, Mathematical Sciences, Mathematics
Published in
Journal of Mathematical Physics
0022-2488 (ISSN) 1089-7658 (eISSN)
Vol. 57 Issue 5 p. Art. no. 051707- art. no 051707Categorizing
Subject Categories (SSIF 2011)
Mathematics
Identifiers
DOI
10.1063/1.4950895